Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Table of the Bounds of the Probability Integral when the First Four Moments are Given

J. A. Simpson and B. L. Welch
Biometrika
Vol. 47, No. 3/4 (Dec., 1960), pp. 399-410
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2333310
Stable URL: http://www.jstor.org/stable/2333310
Page Count: 12
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Table of the Bounds of the Probability Integral when the First Four Moments are Given
Preview not available

Page Thumbnails

  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
[405]
    [405]
  • Thumbnail: Page 
[406]
    [406]
  • Thumbnail: Page 
[407]
    [407]
  • Thumbnail: Page 
[408]
    [408]
  • Thumbnail: Page 
[409]
    [409]
  • Thumbnail: Page 
[410]
    [410]